Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovewilmy

About to stop minocycline

Hi everyone

i have a friend who has moderate adult acne, shes about 40 years old and has been on minocycline for about three years. she needs to quit the minocycline in the next four days, because of financial issues. could anyone give me any tips on how to make the breakout from quitting less extreme?

shes has been trying to to slowly stop by taking it every other day, but she will run out in about four days.

i would really appreciate any tips!:)

Thank you!

Share this post


Link to post
Share on other sites

That's the best way to do it, slowly reducing the amount of pills, instead of dramatically stopping. In a way your body thinks you still taking it but your not. But wow that many years, there really shouldn't be a problem ceasing the use of the minocycline. Hope that helped:)

Share this post


Link to post
Share on other sites

After 3 years the bacteria will be resistant to it anyway - so i would think she would notice absolutely no difeerence.

Share this post


Link to post
Share on other sites

Thanks for yalls input! haha i know its bad shes been on it for so long, she tried to quit a few months ago but her face got really bad. so for some reason i dont think shes resistant to it. and she didnt get it from a derm, i think her regular doctor gave it to her.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×